| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
During the inspection of the loaner kit in the zb (b)(6) warehouse, it has been detected that the piece has arrived damaged, like bitten by an instrument.Not patient involved.No surgery occurred.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Upon reassessment of the reported event, it was determined to be not reportable as the product was determined to be worn, not fractured.The initial report was forwarded in error and should be voided.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The dhr was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
Upon reassessment of the reported event, it was determined to be not reportable as the product was determined to be worn, not fractured.The initial report was forwarded in error and should be voided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d9; g1; g3; g6; h1; h2; h3; h6; h10 visual examination of the returned device found signs of repeated use and has a piece fractured off the posterior of the distal surface.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.